# SDR P5CA2022022200073

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW O/B MID FLAP MIDDLE AREA UPPER PANEL 587MT AFT EDGE FOUND BUGLE UP (CORROSION)( LHW O/B MID FLAP MIDDLE AREA UPPER PANEL 587MT AFT EDGE CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02 AND SRM 51-20-01 CHECKED WITHIN SRM 57-53-02-1A-1 LIMIT )
